Share This Article:

Combining Methods of Lyapunov for Exponential Stability of Linear Dynamic Systems on Time Scales

Full-Text HTML XML Download Download as PDF (Size:2540KB) PP. 3452-3459
DOI: 10.4236/am.2014.521323    3,426 Downloads   3,796 Views   Citations

ABSTRACT

Consider the linear dynamic equation on time scales (1) where , , is a rd-continuous function, T is a time scales. In this paper, we shall investigate some results for the exponential stability of the dynamic Equation (1) by combinating the first approximate method and the second method of Lyapunov.

Conflicts of Interest

The authors declare no conflicts of interest.

Cite this paper

Huy, N. and Chau, D. (2014) Combining Methods of Lyapunov for Exponential Stability of Linear Dynamic Systems on Time Scales. Applied Mathematics, 5, 3452-3459. doi: 10.4236/am.2014.521323.

References

[1] Hilger, S. (1990) Analysis on Measure Chains—A Unified Approach to Continuous and Discrete Calculus. Results in Mathematics, 18, 19-56.
http://dx.doi.org/10.1007/BF03323153
[2] Bohner, M. and Peterson, A. (2001) Dynamic Equation on Time Scales: An Introduction with Applications. Birkhauser, Boston.
http://dx.doi.org/10.1007/978-1-4612-0201-1
[3] Kaymakacalan, B., Lakshmikantham, V. and Sivasundaram, S. (1996) Dynamic Systems on Measure Chains. Kluwer, Dordrecht.
[4] Potzsche, C., Siegmund, S. and Wirth, F. (2003) A Spectral Characterization of Exponential Stability for Linear Time-Invariant Systems on Time Scales. Discrete and Continuous Dynamical Systems, 9, 1223-1241.
http://dx.doi.org/10.3934/dcds.2003.9.1223
[5] Agarwal, R., Bohner, M., O’Regan, D. and Peterson, A. (2002) Dynamic Equation on Time Scales: A Survey. Journal of Computational and Applied Mathematics, 141, 1-26.
http://dx.doi.org/10.1016/S0377-0427(01)00432-0
[6] Aulback, B. and Hilger, S. (1971) Linear Dynamic Processes with Inhomogeneous Time Scale. In: Nonlinear Dynamics and Quantum Dynamical Systems, 3rd Edition, Akademie-Verlag, Berlin, Mathematical Research Bd. 59.
[7] Akin-Bohner, E., Bohner, M. and Akin, F. (2005) Pachpatte Inequalities on Time Scales. Journal of Inequalities in Pure and Applied Mathematics, 6, 23.

  
comments powered by Disqus

Copyright © 2018 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.